# SDR C77A2019040100001

- Difficulty date: March 28, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N619CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000213
- Aircraft time: 29,985 hours, 18,257 cycles
- Engine: Ge CF348E5
- Engine time: 298 hours, 243 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Condition: Failed
- Location: Nr 2 Scavenger
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

IN CRUISE A NR 2 ENGINE LO OIL PRESSURE EICAS MESSAGE WAS RECEIVED FOLLOWED BY LO OIL QUANTITY MSG. FLT CREW SECURED #2 ENGINE & DIVERTED TO SMF DECLARING AN EMERGENCY. ENG 2 PEAK 17 SEC 546 (ENG EXCEEDANCE). MX INSPECTED #2 ENG FOR EXTERNAL OIL LEAKS-FOUND NONE. SERVICED ENG OIL TO 11QTS (ADDED 11QTS) PERFORMED ENG RUN & LOST 4 QTS IN 5 MINS. DRAIN MAST TUBES DISCONNECTED, DRY MOTOR PERFORMED & FOUND OIL LEAKING OUT OF THE LUBE OIL SEAL DRAIN TUBE. REINSTALLED ALL DRAIN MAST TUBES IAW LMM 71-71-00-03. PERFORMED OVERLIMIT CONDITION INSPECTION FOR LO/NO OIL PRESSURE IAW LMM 72-00-00-280-013. ECD HAD NO CHIPS OR FUZZ. 11QTS OIL ADDED. REQUIRES ECD INSPECTION DAILY FOR MIN OF 50 FH. R/R #2 ENG LUBE SCAVANGE PUMP SEAL IAW LMM 79-00-00 SP 002. DRY MOTOR OPS CHECKS FAILED - STILL LEAKS OUT OF THE LUBE SCAVENGE DRAIN LINE. REPLACED OIL FILTER ELEMENT IAW LMM 79-00-00-800-803. FILTER ELEMENT INSPECTED, NO DEBRIS FOUND IN PLEATING. QAR REVIEW BY EMBRAER SHOWED OIL PRESSURE WAS NOT 5 PSI OR BELOW AT ENG SHUTDOWN. R/R LUBE SCAVENGE PUMP IAW LMM 79-00-00 SP 002. RAN ENG AT IDLE FOR 5 MINS LOST ~0.75QTS OF OIL OUT OF THE LUBE OIL SEAL DRAIN. SERVICED ENG OIL W/ 11QTS IAW AMM 12-13-01. REMOVED #2 EDP INSPECTED ENG ACCESSORY CASE MOUNT NO LEAK FOUND RE-INSTALLED EDP IAW AMM 29-11-01-400-801 OPS CHECK GOOD OK FOR SVC. REMOVED #2 IDG FOUND OIL LEAK FROM GEARBOX CARBON SEAL, R/R #2 IDG GEARBOX CARBON SEAL IAW LMM 72-63-00 REINSTALLED #2 IDG IAW AMM 24-21-01 OPS CK GOOD NO LEAKS OK FOR SVC.
